Critical exponent of graphed Teichmüller representations on 2 × 2
Séminaire de théorie spectrale et géométrie, Volume 32  (2014-2015), p. 115-135

In this note we survey different results on critical exponent. After giving the general setting and classical known results we study critical exponent associated to a pair of Teichmüller representations acting on 2 × 2 by diagonal action. We will give new examples of behaviour of this critical exponent. We finally explain the link of this invariant with Anti-De Sitter geometry.

@article{TSG_2014-2015__32__115_0,
     author = {Glorieux, Olivier},
     title = {Critical exponent of graphed Teichm\"uller representations on $\mathbb{H}^2 \times \mathbb{H}^2$},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {32},
     year = {2014-2015},
     pages = {115-135},
     doi = {10.5802/tsg.306},
     language = {en},
     url = {http://www.numdam.org/item/TSG_2014-2015__32__115_0}
}
Glorieux, Olivier. Critical exponent of graphed Teichmüller representations on $\mathbb{H}^2 \times \mathbb{H}^2$. Séminaire de théorie spectrale et géométrie, Volume 32 (2014-2015) , pp. 115-135. doi : 10.5802/tsg.306. http://www.numdam.org/item/TSG_2014-2015__32__115_0/

[1] Bers, Lipman Simultaneous uniformization, Bull. Am. Math. Soc., Tome 66 (1960) no. 2, pp. 94-97 | MR 111834 | Zbl 0090.05101

[2] Besson, Gérard; Courtois, Gilles; Gallot, Sylvestre Entropies et rigidités des espaces localement symétriques de courbure strictement négative, Geom. Funct. Anal., Tome 5 (1995) no. 5, pp. 731-799 | MR 1354289 | Zbl 0851.53032

[3] Bishop, Christopher; Jones, Peter W. Hausdorff dimension and Kleinian groups., Acta Math., Tome 179 (1997) no. 1, pp. 1-39 | MR 1484767 | Zbl 0921.30032

[4] Bishop, Christopher; Steger, Tim Three rigidity criteria for PSL(2,), Bull. Am. Math. Soc., Tome 24 (1991) no. 1, pp. 117-123 | MR 1065010 | Zbl 0739.22010

[5] Bonahon, Francis Bouts des variétés hyperboliques de dimension 3, Ann. Math., Tome 124 (1986), pp. 71-158 | MR 847953 | Zbl 0671.57008

[6] Bonahon, Francis The geometry of Teichmüller space via geodesic currents, Invent. Math., Tome 92 (1988) no. 1, pp. 139-162 | MR 931208 | Zbl 0653.32022

[7] Bowen, Rufus Hausdorff dimension of quasi-circles, Publ. Math., Inst. Hautes Étud. Sci., Tome 50 (1979) no. 1, pp. 11-25 | Numdam | MR 556580 | Zbl 0439.30032

[8] Brock, Jeffrey The Weil-Petersson metric and volumes of 3-dimensional hyperbolic convex cores, J. Am. Math. Soc., Tome 16 (2003) no. 3, pp. 495-535 | MR 1969203 | Zbl 1059.30036

[9] Burger, Marc Intersection, the Manhattan curve, and Patterson-Sullivan theory in rank 2, Int. Math. Res. Not., Tome 1993 (1993) no. 7, pp. 217-225 | MR 1230298 | Zbl 0829.57023

[10] Cannon, James W; Thurston, William P Group invariant Peano curves, Geom. Topol., Tome 11 (2007) no. 3, pp. 1315-1355 | MR 2326947 | Zbl 1136.57009

[11] Dal’Bo, Françoise; Kim, Inkang Shadow lemma on the product of Hadamard manifolds and applications, Sémin. Théor. Spectr. Géom., Tome 25 (2006-2007), pp. 105-119 | Numdam | MR 2478811 | Zbl 1163.53320

[12] Falk, Kurt; Stratmann, Bernd O Remarks on Hausdorff dimensions for transient limits sets of Kleinian groups, Tohoku Math. J., Tome 56 (2004) no. 4, pp. 571-582 | MR 2097162 | Zbl 1069.30070

[13] Glorieux, Olivier Behaviour of critical exponent (2015) (https://arxiv.org/abs/1503.09067v1)

[14] Halpern, Noemi A proof of the collar lemma, Bull. Lond. Math. Soc., Tome 13 (1981) no. 2, pp. 141-144 | MR 608099 | Zbl 0479.30032

[15] Karlsson, Anders Two extensions of Thurston’s spectral theorem for surface diffeomorphisms, Bull. Lond. Math. Soc., Tome 46 (2014) no. 2, pp. 217-226 | MR 3194741

[16] Kerckhoff, Steven P The asymptotic geometry of Teichmuller space, Topology, Tome 19 (1980) no. 1, pp. 23-41 | MR 559474 | Zbl 0439.30012

[17] Kerckhoff, Steven P The Nielsen realization problem, Ann. Math., Tome 117 (1983), pp. 235-265 | MR 690845 | Zbl 0528.57008

[18] Kifer, Yuri Large deviations, averaging and periodic orbits of dynamical systems, Commun. Math. Phys., Tome 162 (1994) no. 1, pp. 33-46 | MR 1272765 | Zbl 0797.58068

[19] Knieper, Gerhard Das Wachstum der Äquivalenzklassen geschlossener Geodätischer in kompakten Mannigfaltigkeiten., Arch. Math., Tome 40 (1983), pp. 559-568 | MR 710022 | Zbl 0504.53041

[20] Link, Gabriele Hausdorff dimension of limit sets of discrete subgroups of higher rank Lie groups, Geom. Funct. Anal., Tome 14 (2004) no. 2, pp. 400-432 | MR 2062761 | Zbl 1058.22010

[21] Masur, Howard Uniquely ergodic quadratic differentials, Comment. Math. Helv., Tome 55 (1980), pp. 255-266 | MR 576605 | Zbl 0436.30034

[22] Matsuzaki, Katsuhiko Dynamics of Kleinian Groups–The Hausdorff Dimension of Limit Sets, Trans. Am. Math. Soc., Tome 204 (2001), pp. 23-44

[23] Mcmullen, Curtis T Hausdorff dimension and conformal dynamics I: Strong convergence of Kleinian groups, J. Differ. Geom., Tome 51 (1999) no. 3, pp. 471-515 | MR 1726737 | Zbl 1023.37028

[24] Mess, Geoffrey Lorentz spacetimes of constant curvature, Geom. Dedicata, Tome 126 (2007), pp. 3-45 | MR 2328921 | Zbl 1206.83117

[25] Nicholls, Peter J The ergodic theory of discrete groups, Cambridge university press, London Mathematical Society Lecture Note Series, Tome 143 (1989), pp. xi+221 | MR 1041575 | Zbl 0674.58001

[26] Patterson, Samuel J The limit set of a Fuchsian group, Acta Math., Tome 136 (1976), pp. 241-273 | Zbl 0336.30005

[27] Paulin, Frédéric Regards croisés sur les séries de Poincaré et leurs applications, Géométrie ergodique, Genève: L’Enseignement Mathématique (Monographie de L’Enseignement Mathématique) Tome 43 (2013), pp. 93-116

[28] Peigné, Marc Autour de l’exposant critique d’un groupe kleinien (2010) (https://arxiv.org/abs/1010.6022) | MR 3220550

[29] Quint, Jean-François Divergence exponentielle des sous-groupes discrets en rang supérieur, Comment. Math. Helv., Tome 77 (2002) no. 3, pp. 563-608 | MR 1933790 | Zbl 1010.22018

[30] Roblin, Thomas Ergodicité et équidistribution en courbure négative, Mém. Soc. Math. Fr. (2003) no. 95, pp. A-96 | Numdam | MR 2057305 | Zbl 1056.37034

[31] Roblin, Thomas Un théorème de Fatou pour les densités conformes avec applications aux revêtements galoisiens en courbure négative, Isr. J. Math., Tome 147 (2005), pp. 333-357 | MR 2166367 | Zbl 1274.37017

[32] Roblin, Thomas; Tapie, Samuel Exposants critiques et moyennabilité, Géométrie ergodique, Genève: L’Enseignement Mathématique (Monographie de L’Enseignement Mathématique) Tome 43 (2013), pp. 61-92 | MR 3220551

[33] Sanders, Andrew Entropy, minimal surfaces, and negatively curved manifolds (2014) (https://arxiv.org/abs/1404.1105)

[34] Schwartz, Richard; Sharp, Richard The correlation of length spectra of two hyperbolic surfaces., Commun. Math. Phys., Tome 153 (1993) no. 2, pp. 423-430 | MR 1218308 | Zbl 0772.58045

[35] Sharp, Richard The Manhattan curve and the correlation of length spectra on hyperbolic surfaces., Math. Z., Tome 228 (1998) no. 4, pp. 745-750 | MR 1644452 | Zbl 0982.37016

[36] Sullivan, Dennis The density at infinity of a discrete group of hyperbolic motions, Publ. Math., Inst. Hautes Étud. Sci., Tome 50 (1979), pp. 171-202 | Numdam | MR 556586 | Zbl 0439.30034

[37] Sullivan, Dennis Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math., Tome 153 (1984), pp. 259-277 | MR 766265 | Zbl 0566.58022

[38] Thurston, William P Minimal stretch maps between hyperbolic surfaces (1998) (https://arxiv.org/abs/math/9801039)

[39] Walsh, Cormac The horoboundary and isometry group of Thurston’s Lipschitz metric (2010) (https://arxiv.org/abs/1006.2158v1) | MR 3289705

[40] Wolpert, Scott The length spectra as moduli for compact Riemann surfaces, Ann. Math., Tome 109 (1979), pp. 323-351 | MR 528966 | Zbl 0441.30055